# SDR 2003UALA00233

- Difficulty date: March 3, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 27,847 hours, 9,917 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: 92952
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ECAM WARNING, GREEN HYDRAULIC LOW PRESSURE. NR 1 ENGINE HYDRAULIC PUMP LEAKING. REPLACED PUMP.
